# SDR UALA2012010300046

- Difficulty date: December 28, 2011
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 64,866 hours, 9,419 cycles
- Engine: Pwa PW40903
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Sensor
- Condition: Failed
- Location: Lt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE INTERMITTANT PRESSURE SENSOR FAILED.  INSTALLED NEW SENSOR, ACCOMPLISHED MAT TEST.
